Contents IJPAM: Volume 2, No. 1 (2002)

D. Baum, J. Sztrik
CUSTOMER MOTION IN QUEUEING MODELS:
THE USE OF TANGENT VECTOR FIELDS ... 1
| more | download this paper (free) |

A.G. Ramm, A.B. Smirnova
CONTINUOUS REGULARIZED GAUSS-NEWTON-TYPE
ALGORITHM FOR NONLINEAR ILL-POSED
EQUATIONS WITH SIMULTANEOUS UPDATES OF
INVERSE DERIVATIVE ... 21
| more | download this paper (free) |

D. Lukkassen, G. Nguetseng, P. Wall
TWO-SCALE CONVERGENCE ... 33
| more | download this paper (free) |

A. Biswas
GAUSSIAN SOLITONS IN
BIREFRINGENT OPTICAL FIBERS ... 83
| more | download this paper (free) |

M.B. Ammar, B. Dali
TANGENTIAL $\star$-PRODUCT ON
THE DUAL OF NILPOTENT LIE ALGEBRA ... 101
| more | download this paper (free) |